Journal article icon

Journal article

Finite axiomatization of finite soluble groups

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/S0024610706023106

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES More from this journal
Volume:
74
Issue:
03
Pages:
566-582
Publication date:
2006-12-01
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
Pubs id:
pubs:23197
UUID:
uuid:68ddab1e-439c-481f-82bb-ec823124b35a
Local pid:
pubs:23197
Source identifiers:
23197
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP